# SDR YENA2024101701357

- Difficulty date: October 17, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 02336
- Aircraft time: 73,869 hours, 26,723 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: RH WING UPPER SURFACE SKIN WITH CORROSION AT STGR 15 BETWEEN RIB 14 / RIB 15; REF. MEX WO: 1318489,1327754,1328846 N/R S/N: 00104. : CORROSION POINTS AT RH WING TOP SKIN UPPER SURFACE BETWEEN RIB 14/ RIB 15 STGR 15, WAS REMOVED AND REPAIRED I.A.W. MEXICANA EO TRE2057203 & JB EC A24-1207-01.
